Hydrochlorothiazide dry mouth

Common Questions and Answers about Hydrochlorothiazide dry mouth

diovan

My question is what side effects of tenormin, zestril, and hydrochlorothiazide can cause swelling, sweating, low pulse rate, cough, dry mouth, shortness of breath, and lightheadness? I take 100mg tenormin, 40mg zestril and 25mg hydrochlorothiazide daily and notice more symptoms each day. Also my urine is a dark yellow now and I feel tired and with no energy to do things now. I have been on these meds for a long time and still my blood pressure is high.
5mg pills, and I started at 283 and I am now at 232, I never took any water pills, but I do drink alot of water, I get weighed in every 2 weeks, and I loose 2 to 4 pounds sometimes more every two weeks and it's a little but those pounds add up, The only thing for me it's that its expensive, but it works, drink plently of water, because you will have a dry mouth all the time, and walk maybe 20 minutes a day.
A tthe moment i have positive reumatoid factor and low sodium level test results My symptoms have occurred over the past two years with the rash on the face the dry eyes and mouth. Persistant canker sores and persistent kidney stones being the most troublesome. It is very frustrating waiting for a diagnosis especially when you would just like to have answers instead of feeling like a hyperchondriac.
My eye does seem to be very dry at times, but I work nights so just thought it was related to the dry eye. I have had hayfever for the first time ever this year?? dont know if anything to do with it. It does seem to be a problem with the muscle of the eyelid and just by perhaps coincidence my right eye has always been 'lazy'..another possible conection...who knows. Lets hope one of us gets a definative answer soon!
What has happened in the last few days is that my lips are numb and I have a dry mouth and difficulty swallowing. I didn't notice any of this - perhaps the lips a bit before this so I am wondering whether these are effects of low calcium which I took for the first week before I started thyroid replacement. Otherwise I feel the same as I did before the TT when I was subclinically hyper anyway! Lots of energy and OK.
The first thing I pictured when I read your post was my aunt....she could have 2 mouthfuls of wine...and she's super blotchy all over her neck and chest. She said it is also like that when she is ever anxious...and very hot. I have heard that beta blockers CAN help...but just by basically suppressing the anxious response...just as if you would take it for the anxiety factor before delivering a speech, etc. I would think it may be worth running by your doctor. Hope you get some relief!
MedHelp Health Answers